# SDR AUS20030299

- Difficulty date: February 12, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 50,971 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INTERCOSTAL IN AFT CARGO AREA CONTAINED LEVEL 2 CORROSION BETWEEN BS1070 TO BS1090 AND STRINGER 30. FOUND DURING CPCP INSPECTIONIAW C53-113-01.
